Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 10, Issue 4

Issues

Automorphism groups of finite p-groups of coclass 2

S Fouladi
  • Faculty of Mathematics, University for Teacher Education, 599 Taleghani Avenue, Tehran 15618, Iran.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ A. R Jamali / R Orfi
  • Faculty of Mathematics, University for Teacher Education, 599 Taleghani Avenue, Tehran 15618, Iran.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2007-07-26 | DOI: https://doi.org/10.1515/JGT.2007.036

Abstract

It is shown that if G is a finite p-group of coclass 2, then the order of G divides the order of the automorphism group of G.

About the article


Received: 2006-07-12

Published Online: 2007-07-26

Published in Print: 2007-07-20


Citation Information: Journal of Group Theory, Volume 10, Issue 4, Pages 437–440, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2007.036.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
星 伍
Pure Mathematics, 2017, Volume 07, Number 04, Page 297
[2]
JON GONZÁLEZ-SÁNCHEZ and ANDREI JAIKIN-ZAPIRAIN
Forum of Mathematics, Sigma, 2015, Volume 3
[3]
M. Shabani-Attar
Bulletin of the Malaysian Mathematical Sciences Society, 2015, Volume 38, Number 2, Page 461
[4]
Jeffrey M. Riedl
Journal of Algebra, 2009, Volume 322, Number 12, Page 4483

Comments (0)

Please log in or register to comment.
Log in